The regularization method in a problem of the optimal control of a nonlinear hyperbolic system
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2188-2190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a28,
author = {S. Ya. Serovaǐskiǐ},
title = {The regularization method in a problem of the optimal control of a nonlinear hyperbolic system},
journal = {Differencialʹnye uravneni\^a},
pages = {2188--2190},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a28/}
}
TY - JOUR AU - S. Ya. Serovaǐskiǐ TI - The regularization method in a problem of the optimal control of a nonlinear hyperbolic system JO - Differencialʹnye uravneniâ PY - 1992 SP - 2188 EP - 2190 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a28/ LA - ru ID - DE_1992_28_12_a28 ER -
S. Ya. Serovaǐskiǐ. The regularization method in a problem of the optimal control of a nonlinear hyperbolic system. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2188-2190. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a28/